# SDR SWAA2022022338296

- Difficulty date: September 11, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 20,894 hours, 9,199 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL FORWARD UPPER SLIDING SEAL IS CRACKED. / R & R SLIDING SEAL PER MM 53-31-31. OPS CK GOODINSP:H54
